# SDR 2023F00101

- Difficulty date: March 29, 2023
- Submitted: April 4, 2023
- Operation: General aviation
- Aircraft: N14VJ
- Make and model: Cirrus SF50
- Aircraft serial: 0218
- Aircraft time: 1,642 hours, 1,555 cycles
- Engine: Wilint FJ335A
- Engine time: 1,642 hours, 1,555 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Sensor
- Part number: 27347001
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE WARNING IN FLIGHT AND LOSS OF OIL PRESSURE INDICATIONS ON EIS DISPLAY
